2024 4-H and FFA Fair Schedule

MONDAY, JUNE 3rd Fair entries open Online, Sign up for Exhibit Interviews at Extension office.

MONDAY, JULY 1st Fair Online entries close at midnight

Entry passes & parking passes on sale online in June, through the fairgrounds at https://aftontickets.com/event/buyticket/l3x3637xdv

or at the fair office on the fairgrounds.

TUESDAY, JULY 9th

8:30 AM	Dog exhibitor check-in	Lewis Pavilion
9:00 AM	4-H Dog show begins starting with Obedience classes followed	Lewis Pavilion
	by showmanship	

THURSDAY, JULY 25th Static Building Set-Up Day SATURDAY, JULY 27 Barn Set-Up Day

SUNDAY, JULY 28th

12:00 PM	Horse Haul In	
3:00-6:00 PM	Horse Packet Pick Up	

MONDAY, JULY 29th

4-H Static & Horticulture interviews	Lewis Pavilion (static exhibits)/ Wiser Pavilion (horticulture exhibits)
Begin horse classes (Dressage English followed by Dressage Western)	Delashmutt Arena
Cloverbud Animal Show & Tell	
Cloverbud static project interviews	ТВА
Judge and Superintendent lunch (static, horticulture, and horse judges only)	Lewis Pavilion
Fashion revue judging	Lewis Pavilion
Static interviews continue	Lewis Pavilion
Flower Arranging Contest (Sr. 1:00, Int.1:45, Jr. 2:30) Pre-registration required	Wiser Pavilion
Cloverbud static project interviews continue	ТВА
Cloverbud Flower Arranging Activity	ТВА
All Horses in Place	
Horse Family Dinner	
	 4-H Static & Horticulture interviews Begin horse classes (Dressage English followed by Dressage Western) Cloverbud Animal Show & Tell Cloverbud static project interviews Judge and Superintendent lunch (static, horticulture, and horse judges only) Fashion revue judging Static interviews continue Flower Arranging Contest (Sr. 1:00, Int.1:45, Jr. 2:30) Pre-registration required Cloverbud static project interviews continue All Horses in Place

TUESDAY, July 30th

8:00 AM	Horse Herdsmanship Meeting w/ Pattern Demonstration	Delashmutt Arena
8:00 AM-5:00 PM	Receiving livestock	
9:00 AM	Horse Classes Start: All Medallion/Champion classes to follow appropriate class. Showmanship Classes (all ages) begin with Senior Showmanship Ground Training Driving 1 st Year Under Saddle In-Hand Trail followed by Trail for Mounted Exhibitors (Sr, Int, Jr, Nov)	Delashmutt and Drader Arenas
TBA	Rodeo Grand Entry tryouts	Rodeo Arena
9:00 AM-Noon	4-H Presentations	Lewis Pavilion
11:00 AM-5:00 PM	Receiving poultry and rabbit projects	Lucas Barn
4:00 PM– 9:00 PM	Market Animal Weigh-in: 4:00pm-6:00pm Rabbits, Chickens and Turkeys 5:00pm-6:00pm Swine 6:00pm-7:00pm Beef	Beef Cattle Barn
	7:00pm–8:30pm Sheep and Goats	Lucas Barn
6:30 PM	4-H Rabbit and Poultry Exhibitors Meeting	Lucas Building
8:00 PM	Wheelbarrow Races	Drader Arena

.

Wednesday, July 31st

7:00 AM	4-H Horse Dad Potter test	Delashmutt Arena
7:30 AM-8:00 AM	Livestock herdsmanship meeting & announcements	Species Show Ring
8:00 AM	Horse Herdsmanship Meeting with Pattern Demonstration	Delashmutt Arena
9AM-3PM	Monster Cookie Contest & Sales (PRE-REGISTRATION REQUIRED)	Lewis Pavilion
8:30 AM	4-H/FFA Poultry Market followed by FFA Poultry Showmanship & Breed Show	Lucas Barn
9:00 AM	Horse Classes Start: Classes begin with Seniors. All Medallion/Champion classes are to follow the appropriate class. All English Classes Hunter Hack Hunt Seat Over Fences English Walk Trot English Equitation English Pleasure Working Pairs English Bareback Equitation	Delashmutt Arena

9:00 AM	FFA Dairy Cattle Showmanship & Breed Classes followed by 4-H	Cattle Show Ring
9:00AM	4-H Market Goat Show followed by FFA	Redmond Ring
9:00AM	4-H Swine Market Classes and Breed Show followed by FFA	Swine Barn
10:30 AM	FFA Poultry Showmanship & Breed Show followed by 4-H	Lucas Barn
11:30 AM	4-H Dairy Goat Showmanship & Breed classes followed by FFA	Redmond Ring
1:00 PM	Lego Building Contest	Lewis Pavilion
2:00 PM	FFA Pigeon Showmanship followed by breed show followed by 4-H	Lucas Barn
2:00 PM	4-H Market Lamb show followed by FFA	Redmond Ring
4:00 PM	4-H Cat & Pet Show	Lewis Pavilion
7:00 PM	Horse Grand Finale Practice	Delashmutt Arena
7:00 PM	FFA Market Steer Show followed by 4-H	Cattle Show Ring
11:00 PM	FAIR CLOSES	

THURSDAY, AUGUST 1st

7:30 AM	Cavy check-in	Lucas Barn
8:00 AM	Horse herdsmanship meeting & pattern demonstrations	Delashmutt Arena
8:00 AM	Livestock herdsmanship meeting and announcements	
8:00 AM	4-H Market Rabbits Judging followed by FFA	Lucas Barn
9:00 AM	FFA Swine Showmanship followed by 4-H	Swine Show Ring
9:00 AM	4-H Meat, Fiber, Pygmy Showmanship followed by Breed Classes followed by FFA	Redmond Show Ring
9:00 AM	Horse Classes Start: Classes begin with Seniors. All Medallion/Champion classes are to follow the appropriate class. All Western Classes Western Walk Trot Western Equitation Western Pleasure Working Pairs Western Bareback	Delashmutt Arena
9:00 AM	FFA Cavy Showmanship & Breed Show followed by 4-H	Lucas Barn
10:00AM	4-H Rabbit Showmanship & Breed Show followed by FFA	Lucas Barn
10:00 AM	4-H Beef Showmanship and Breed Classes followed by FFA	Cattle Show Ring
1:00 PM	4-H Sheep Showmanship followed by Breed classes followed by FFA	Redmond Show Ring

6:00 PM	Deadline to tell superintendents who will be master showman for each species	
		Delashmutt Arena
11:00 PM	Fair Closes	

FRIDAY, AUGUST 2nd

8:00 AM-	Begin horse classes: Gaming showmanship with gaming classes to	Delashmutt
12:00 PM	follow	Arena
8:00AM	Master Showman Breakfast	L.L. Pavilion
8:00 AM	4-H livestock herdsmanship meeting	
8:30 AM	Swine Dress-up Contest & Down for the Count Contest	Swine Show Ring
9:00 AM	4-H/FFA livestock judging contest	Redmond Show Ring
1:00 PM	Rabbit & Cavy Judging Contest (register in barn) 4-H Poultry Judging/Quiz Bowl Contest	Lucas Barn
9:00 AM	Pullorum Testing of Chickens	Lucas Barn
10:00 AM	Small Animal Master Showmanship	Lucas Barn
1:00 PM	Rabbit & Cavy Judging Contest (register in barn) 4-H Poultry Judging/Quiz Bowl Contest	Lucas Barn
2:00 PM	Large Animal Master Showmanship (Start in own species ring, rotate clockwise)	As instructed in exhibitor meeting
5:00 PM	4-H Awards Program	Delashmutt Arena
6:00 PM	FFA Awards Program/Master Showmanship results	Delashmutt Arena
7:00 PM	4-H Horse Grand Finale Practice	Delashmutt Arena
Midnight	Fair closes	

SATURDAY, AUGUST 3rd

8:00 AM	4-H Livestock Herdsmanship Meeting	
	Goat and Sheep Costume Class followed by Goat and Sheep Obstacle Course. pre-entry not required	Redmond Show Ring
	4-H Rabbit Dress-up Contest followed by Parent/Leader Showmanship (register in barn)	Lucas Barn
		Delashmutt Arena
12:30 PM	Livestock Auction	Beef Show Ring
4:00PM		Delashmutt Arena
3:00 PM-6:00 PM	Premium payout and thank you cards	Lewis Pavilion

Midnight Fair closes	
----------------------	--

SUNDAY, AUGUST 4th

	ALL ANIMAL PROJECTS RELEASED. Members MUST help take	
	down pens/stalls and clean up barn, and then MUST check out with	
	appropriate superintendent.	
10:00 AM	State fair animal exhibitor's entries MUST be turned in to the 4-H	
	office.	
9:00 AM–Noon	ALL STATIC AND HORTICULTURE EXHIBITS	Wiser Pavilion
	RELEASED: Members MUST check out with superintendent in Lewis	Lewis Pavilion
	Pavilion or Wiser Pavilion.	

Wednesday, August 14: STATE FAIR ANIMAL EXHIBITORS MEETING 7 PM

Monday, August 19: 12 PM-7 PM ALL STATE QUALIFYING exhibits (except horticulture and food) to the Extension Office. All other state fair exhibitor's complete entries at 4-H county office. Tuesday, August 20: 8:30–10:30 AM ALL STATE QUALIFYING horticulture and food exhibits to the Extension Office. All other state fair exhibitor's complete entries at 4-H county office.